×

zbMATH — the first resource for mathematics

Linear interval equations. (English) Zbl 0468.65025

MSC:
65G30 Interval and finite arithmetic
65J10 Numerical solutions to equations with linear operators (do not use 65Fxx)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beeck, H.: Charakterisierung der Lösungsmenge von Intervallgleichungssystemen. ZAMM53, T181-T182 (1973). · Zbl 0259.65048
[2] Beeck, H.: Zur Problematik der Hüllenbestimmung von Intervallgleichungssystemen. In [6],. 150–159. · Zbl 0303.65025
[3] Burger, E.: Über homogene lineare Ungleichungssysteme. ZAMM36, 135–139 (1956). · Zbl 0075.12701 · doi:10.1002/zamm.19560360308
[4] Jahn, U.: Eine Theorie der Gleichungssysteme mit Intervallkoeffizienten. ZAMM54, 405–412 (1974). · Zbl 0284.65022 · doi:10.1002/zamm.19740540605
[5] Moore, R. E.: Interval analysis. Englewood Cliffs, N. J.: Prentice-Hall 1966. · Zbl 0176.13301
[6] Nickel, K. (ed.): Interval mathematics. Berlin-Heidelberg-New York: Springer 1975. · Zbl 0293.00021
[7] Ratschek, H.: Die Subdistributivität in der Intervallarithmetik. ZAMM51, 189–192 (1971). · Zbl 0214.40902 · doi:10.1002/zamm.19710510305
[8] Ratschek, H.: Teilbarkeitskriterien in der Intervallarithmetik. J. Reine Angew. Math.252, 128–138 (1972). · Zbl 0237.65032 · doi:10.1515/crll.1972.252.128
[9] Ratschek, H.: Nichtnumerische Aspekte der Intervallarithmetik. In [6],. 48–74. · Zbl 0303.65039
[10] Sauer, W.: Intervallarithmetische Gleichungssysteme. Dissertation, Universität Düsseldorf, 1977.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.